It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tracy on February 24, 2000 at 14:41:11:

Hello I am new to this but glad I found the site. My
8 year old son was diagnosed with ADHD at 3 years of age. He started off taking 5 mg of ritalin once a day, then when his dose reached 20mg. four times a day I switched to Adderal because I was worried about the long term problems with medicating so often and with such high doses. At the time Adderal seamed to be the answer, yet now I have new concerns. My son takes only one 30mg. tablet in the morning, but has become very angry and violent. He has no patience for anything. No self respect for himself or anyone around him. I was wondering if this is a side effect of Adderal and where to go from here. My son also hasn't grown since he was five so he is extremly tiny. This also worries me as a loving mom. I know weight loss is a side effect of both medications but does anyone know if there are any other medications to help with ADHD?
I have been to so many Doctor's and done so much research yet I still have no answer. If anyone can relate or point me in the right direction I sure would be greatful. Thank-You

Follow Ups

All times are GMT -7. The time now is 05:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!